Show simple item record

dc.contributor.authorEchart, Alexandra K.
dc.contributor.authorLancaster, Kirk E.
dc.date.accessioned2017-05-27T21:01:03Z
dc.date.available2017-05-27T21:01:03Z
dc.date.issued2017-05
dc.identifier.citationEchart, Alexandra K.; Lancaster, Kirk E. 2017. On cusp solutions to a prescribed mean curvature equation. Pacific Journal of Mathematics, vol. 288:no. 1:pp 47–54en_US
dc.identifier.issn0030-8730
dc.identifier.otherWOS:000400101500003
dc.identifier.urihttp://dx.doi.org/10.2140/pjm.2017.288.47
dc.identifier.urihttp://hdl.handle.net/10057/13185
dc.descriptionClick on the DOI link to access the article (may not be free). All articles published by MSP become open access after five years past publication (meaning on the fifth January 1st after the publication date).en_US
dc.description.abstractThe nonexistence of "cusp solutions" of prescribed mean curvature boundary value problems in Omega x R when Omega is a domain in R-2 is proven in certain cases and an application to radial limits at a corner is mentioned.en_US
dc.language.isoen_USen_US
dc.publisherPacific Journal of Mathematicsen_US
dc.relation.ispartofseriesPacific Journal of Mathematics;v.288:no.1
dc.subjectCusp solutionsen_US
dc.subjectPrescribed mean curvatureen_US
dc.titleOn cusp solutions to a prescribed mean curvature equationen_US
dc.typeArticleen_US
dc.rights.holderCopyright 2017 Pacific Journal of Mathematics. All rights reserved.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record